gynecologist-icon
Extreme Menses
I had taken emergency Birth Control pills - unwanted 72 - last week, on two consecutive days. 5 days later, I had dark brownish sticky vaginal discharge for 2-3 days. Then suddenly, on the 4th day, I had regular periods, had fresh blood. And on 5th day, I faced severe cramps and excessive bleeding with few blood clots. And on 6th day, though I don't have cramps anymore, but I am having similar heavy flow, 3-4 large pads a day(5th and 6th day). Feeling very weak and body has turned pale. How can I regularise the flow. PS: I have PCOS, so there's no fixed date or tenure where I get periods. Help!
21 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Please take the following tests 1. Serum TSH 2. Complete blood count 3. Ultrasound pelvis done for uterus tubes and ovaries and endometrial thickness
Next Steps
Review with reports on Practo for online prescription
Health Tips
Take PCOD diet and take regular pills like Dronis 20 at bedtime once every night for three weeks and then give a gap of seven days for 6 months . Start Dronis from day two of periods. Dronis will help you loose weight act as contraception and cure PCOD. In irregular periods of PCOD emergency contraception like I pill is very dangerous.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You need medications to stop bleeding dear,it will stop on starting medications no need to worry.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hello, most probably you are having withdrawal bleeding from ipill which is not worrisome. But if you are bleeding excessively, you need to take medication to control bleeding. You can consult for medication
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.